Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A temperature equation for a rigid heat conductor with memory

Author: George Seifert
Journal: Quart. Appl. Math. 38 (1980), 246-252
MSC: Primary 45D05; Secondary 45K05, 80A20
DOI: https://doi.org/10.1090/qam/580883
MathSciNet review: 580883
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45D05, 45K05, 80A20

Retrieve articles in all journals with MSC: 45D05, 45K05, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/580883
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society